# SDR SWAA2013072218422

- Difficulty date: June 16, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 51,364 hours, 40,729 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CORNER OF AFT CARGO COMPARTMENT DOOR FRAME CRACKED.  R&R DOOR IAW AMM.
